# SDR DALA2022081905643

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 173, AFT CGO STRUCTURE SHEAR TIE CORROSION AT STA 1285 S39L-S39R REF TO CPCP 53-558-00. CORRECTIVE ACTION: THE CORROSION REMOVED AND THE REWORKED AREA MEASURED. THE ORIGINAL THICKNESS T=0.040". THE REMAINING THICKNESS IS 0.021". THE DEPTH OF CLEANUP IS 0.019">10%T. FOUND OUT OF LIMITS AS PER B767-300 SRM 53-00-07-1A-2 FIG101 RELEASE 119.00-06/01/22. THE SHEAR TIE REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 RELEASE 119.00-06/01/22. LP 2370523
